# SDR SWAA2012101708580

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N326AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 19,207 hours, 8,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD O/B FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PACK IAW AMM.
